MAUDE Adverse Event Report: LIKO AB SABINA II EE; NON-AC POWERED PATIENT LIFT

LIKO AB SABINA II EE; NON-AC POWERED PATIENT LIFT
Model Number 2020003
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
Hillrom received a report from the account that the emergency stop on the sabina ii ee sit to stand lift is not working.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #: (b)(4).
 
Additional Manufacturer Narrative
The hillrom technician found that the control box needed to be replaced.The sabina lift should be subject to periodic inspection at least once per year according to the ifu, 7en155106 rev.2.A search of the hillrom maintenance records, resulted in no preventative maintenance record on this lift.It is unknown if the account performed any preventative maintenance on this lift.The periodic inspection for mobile lifts and sit-to-stand lifts (3en371001, rev 5) states: 10 emergency stop press the emergency stop button.With the emergency stop pressed in, verify that the hand control buttons do not operate the lift.Turn the red emergency button in the direction of the arrows.Verify the button releases from the locked position into the raised, open position.A new control box including a new emergency stop has been sent to the account for replacement to resolve the issue.Based on this information, no further action is required.

Brand Name
SABINA II EE
Common Device Name
NON-AC POWERED PATIENT LIFT
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW  975 92
Manufacturer Contact
kayla miller
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key13357821
Report Number8030916-2022-00006
Device Sequence Number12007986
Product Code FSA
UDI-Device Identifier00887761981782
UDI-Public010088776198178211210802
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2020003
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2022
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown